# SDR SWIA2020020748296

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Rt Aileron Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON TOP LEADING EDGE HAS  CHAFE MARKS AT CENTER AREA   (C-CHECK) RO 2/05/2020   REMOVED CHAFE MARKS FROM RH AILERON UPPER LEADING SKIN AND FOUND REWORKED AREA TO BE OUT OF LIMITS. REPLACED SKIN REF CRJ-700 SRM, DWG. COMPLIED WITH TASK.
